zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Positive solutions for a class of boundary-value problems with integral boundary conditions. (English) Zbl 1189.34035
Summary: This paper investigates the existence and multiplicity of positive solutions for a class of nonlinear boundary-value problems of fourth-order differential equations with integral boundary conditions. The arguments are based upon a specially constructed cone and the fixed-point theory in cone. The nonexistence of positive solutions is also studied.
MSC:
34B10Nonlocal and multipoint boundary value problems for ODE
34B18Positive solutions of nonlinear boundary value problems for ODE
References:
[1]Bitsadze, A. V.: On the theory of nonlocal boundary value problems, Soviet math. Dock. 30, 8-10 (1964) · Zbl 0586.30036
[2]Bitsadze, A. V.; Samarskii, A. A.: Some elementary generalizations of linear elliptic boundary value problems, Dokl. akad. Nauk SSSR 185, 739-740 (1969) · Zbl 0187.35501
[3]Yang, B.: Positive solutions for a fourth order boundary value problem, E. J. Qual. theory diff. Equ. 3, 1-17 (2005) · Zbl 1081.34025 · doi:emis:journals/EJQTDE/2005/200503.html
[4]In, V. Il; Moiseev, E.: Nonlocal boundary value problems of the second kind for a Sturm–Liouville operator, Differential equations 23, 979-987 (1987)
[5]X. Hao, L. Liu, Y. Wu, Positive solutions for nth-order singular nonlocal boundary value problems, Boundary Value Problems, Article ID 74517, 10 Pages · Zbl 1148.34015 · doi:10.1155/2007/74517
[6]Gupta, C. P.: Existence and uniqueness theorem for a bending of an elastic beam equation, Appl. anal. 26, 289-304 (1988) · Zbl 0611.34015 · doi:10.1080/00036818808839715
[7]Gupta, C. P.: Existence and uniqueness results for some fourth order fully quasilinear boundary value problem, Appl. anal. 36, 169-175 (1990) · Zbl 0713.34025 · doi:10.1080/00036819008839930
[8]Liu, B.: Positive solutions of fourth-order two point boundary value problem, Appl. math. Comput. 148, 407-420 (2004)
[9]Graef, J. R.; Qian, C.; Yang, B.: A three point boundary value problem for nonlinear fourth order differential equations, J. math. Anal. appl. 287, 217-233 (2003) · Zbl 1054.34038 · doi:10.1016/S0022-247X(03)00545-6
[10]Anderson, D. R.; Avery, R. I.: A fourth-order four-point right focal boundary value problem, Rocky mt. J. math. 36, No. 2 (2006) · Zbl 1137.34008 · doi:10.1216/rmjm/1181069456 · doi:euclid:rmjm/1181069456
[11]Ma, R.: Positive solutions of fourth-order two point boundary value problems, Ann. differential equations 15, 305-313 (1999)
[12]Guo, Y.; Shan, W.; Ge, W.: Positive solutions for a second order m-point boundary value problem, J. comput. Appl. math. 151, 415-424 (2003) · Zbl 1026.34016 · doi:10.1016/S0377-0427(02)00739-2
[13]Guo, Y.; Tian, J.: Positive solutions of m-point boundary value problems for higher order ordinary differential equations, Nonlinear anal. 66, 1573-1586 (2007) · Zbl 1117.34025 · doi:10.1016/j.na.2006.02.010
[14]Ma, R.; Zhang, J.; Fu, S.: The method of lower and upper solutions for fourth-order two-point boundary value problems, J. math. Anal. appl. 215, 415-422 (1997) · Zbl 0892.34009 · doi:10.1006/jmaa.1997.5639
[15]Ma, R.; Wang, H.: On the existence of positive solutions of fourth-order ordinary differential equations, Appl. anal. 59, 225-231 (1995) · Zbl 0841.34019 · doi:10.1080/00036819508840401
[16]Bai, Z.; Wang, H.: On the positive solutions of some nonlinear fourth-order beam equations, J. math. Anal. appl. 270, 357-368 (2002) · Zbl 1006.34023 · doi:10.1016/S0022-247X(02)00071-9
[17]Wang, H.: On the number of positive solutions of nonlinear systems, J. math. Anal. appl. 281, 287-306 (2003) · Zbl 1036.34032 · doi:10.1016/S0022-247X(03)00100-8
[18]Jiang, D. Q.; Gao, W. J.; Wan, A.: A monotone method for constructing extremal solutions to fourth-order periodic boundary value problems, Appl. math. Comput. 132, 411-421 (2002) · Zbl 1036.34020 · doi:10.1016/S0096-3003(01)00201-6
[19]Feng, W.; Weeb, T. R. L.: Solvability of a m-point boundary value problem with nonlinear growth, J. math. Anal. appl. 212, 467-480 (1997) · Zbl 0883.34020 · doi:10.1006/jmaa.1997.5520
[20]Wei, Z.; Pang, C.: Positive solutions of some singular m-point boundary value problems at non-resonance, Appl. math. Comput. 171, 433-449 (2005) · Zbl 1085.34017 · doi:10.1016/j.amc.2005.01.043
[21]Cheung, W.; Ren, J.: Positive solutions for m-point boundary-value problems, J. math. Anal. appl. 303, 565-575 (2005) · Zbl 1071.34020 · doi:10.1016/j.jmaa.2004.08.056
[22]Feng, M.; Ji, D.; Ge, W.: Positive solutions for a class of boundary value problem with integral boundary conditions in Banach spaces, J. comput. Appl. math. 222, 351-363 (2008) · Zbl 1158.34336 · doi:10.1016/j.cam.2007.11.003
[23]Zhang, G.; Sun, J.: Positive solutions of m-point boundary value problems, J. math. Anal. appl. 291, 406-418 (2004) · Zbl 1069.34037 · doi:10.1016/j.jmaa.2003.11.034
[24]Zhang, Z.; Wang, J.: The upper and lower solution method for a class of singular nonlinear second order three-point boundary value problems, J. comput. Appl. math. 147, 41-52 (2002) · Zbl 1019.34021 · doi:10.1016/S0377-0427(02)00390-4
[25]Feng, M.; Ge, W.: Positive solutions for a class of m-point singular boundary value problems, Math. comput. Modelling 46, 375-383 (2007) · Zbl 1142.34012 · doi:10.1016/j.mcm.2006.11.009
[26]Aftabizadeh, A. R.: Existence and uniqueness theorems for fourth-order boundary problems, J. math. Anal. appl. 116, 415-426 (1986) · Zbl 0634.34009 · doi:10.1016/S0022-247X(86)80006-3
[27]Yang, Y.: Fourth-order two-point boundary value problem, Proc. amer. Math. soc. 104, 175-180 (1988) · Zbl 0671.34016 · doi:10.2307/2047481
[28]Del Pino, M. A.; Manasevich, R. F.: Existence for fourth-order boundary value problem under a two-parameter nonresonance condition, Proc. amer. Math. soc. 112, 81-86 (1991) · Zbl 0725.34020 · doi:10.2307/2048482
[29]Yang, Z.: Positive solutions to a system of second-order nonlocal boundary value problems, Nonlinear anal. 62, 1251-1265 (2005) · Zbl 1089.34022 · doi:10.1016/j.na.2005.04.030
[30]Liu, Z.; Zhang, X.: A class of two-point boundary value problems, J. math. Anal. appl. 254, 599-617 (2001) · Zbl 0983.34010 · doi:10.1006/jmaa.2000.7258
[31]Ma, H.: Symmetric positive solutions for nonlocal boundary value problems of fourth order, Nonlinear anal. 68, 645-651 (2008) · Zbl 1135.34310 · doi:10.1016/j.na.2006.11.026
[32]Gallardo, J. M.: Second order differential operators with integral boundary conditions and generation of semigroups, Rocky mt. J. math. 30, 1265-1292 (2000) · Zbl 0984.34014 · doi:10.1216/rmjm/1021477351 · doi:http://math.la.asu.edu/~rmmc/rmj/VOL30-4/CONT30-4/CONT30-4.html
[33]Karakostas, G. L.; Tsamatos, P. Ch.: Multiple positive solutions of some Fredholm integral equations arisen from nonlocal boundary-value problems, Electron. J. Differential equations 30, 1-17 (2002) · Zbl 0998.45004 · doi:emis:journals/EJDE/Volumes/2002/30/abstr.html
[34]Lomtatidze, A.; Malaguti, L.: On a nonlocal boundary-value problems for second order nonlinear singular differential equations, Georg. math. J. 7, 133-154 (2000) · Zbl 0967.34011
[35]Corduneanu, C.: Integral equations and applications, (1991)
[36]Agarwal, R. P.; O’regan, D.: Infinite interval problems for differential, difference and integral equations, (2001)
[37]Guo, D. J.; Lakshmikantham, V.: Nonlinear problems in abstract cones, (1988)